# SDR FDEA201905171092

- Difficulty date: May 17, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 56,317 hours, 12,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0163
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MDIS  529   33-50  6878  17MAY19  MEM  FACT  U  DURING EMERGENCY LIGHT TEST, RECIEVED EMER BATT LOW (1).  R/I  17MAY19 17:32   MEM U REASON CODE : PREMATURE REMOVAL/INSTALLATION OFF MPN: 60-4411-5 POS: ONL SRL: 0163 TAG NBR: 4G9021  ON  MPN: 60-4411-5 CPN: 3300197 SRL: 0636 TAG NBR: 0898F2  FACT 17MAY19 17:32  MEM U  REMOVED AND REPLACED NR 1 EMERGENCY LIGHT POWER SUPPLY IAW MM 33-51-01-4. EMERGENCY LIGHTS TEST  PASSED. A/C OK FOR SERVICE.
